<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 49, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 1—222
Solvability for a class of the systems of the nonlinear elliptic equations
Tacksun Jung and Q-Heung Choi
MSC numbers : 35J50, 35J55, 35J20, 35Q72
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 1—10
Inner uniform domains, the quasihyperbolic metric and weak Bloch functions
Ki Won Kim
MSC numbers : 30C65, 30H30
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 11—24
CR-submanifolds of a Lorentzian para-Sasakian manifold endowed with a quarter symmetric metric connection
Mobin Ahmad
MSC numbers : 53D12, 53C05
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 25—32
The log-convexity of another class of one-parameter means and its applications
Zhen-Hang Yang
MSC numbers : Primary 26A48, 26A51; Secondary 26D07, 26E60
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 33—47
Characterizing complex locally Minkowski spaces by holomorphic sectional curvature
Xinxiang Chen and Rongmu Yan
MSC numbers : 53C56, 32Q99
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 49—55
Discreteness by use of a test map
Liulan Li and Xi Fu
MSC numbers : Primary 30F40; Secondary 20H10
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 57—61
Reconstruction theorem for stationary monotone quantum Markov processes
Jaeseong Heo, Viacheslav P. Belavkin, and Un Cig Ji
MSC numbers : Primary 60G20, 46L08; Secondary 60G10, 46L55
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 63—74
Constructing pairing-friendly curves with variable CM discriminant
Hyang-Sook Lee and Cheol-Min Park
MSC numbers : Primary 11T71, 94A60
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 75—88
Characterizations of Besov spaces in the unit ball
Songxiao Li
MSC numbers : Primary 32A18; Secondary 32A37
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 89—98
Applications of Hilbert space dissipative norm
Carlos S. Kubrusly and Nhan Levan
MSC numbers : 47D03, 47A30
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 99—107
Injective partial transformations with infinite defects
Boorapa Singha, Jintana Sanwong, and Robert Patrick Sullivan
MSC numbers : Primary 20M20; Secondary 06A06, 20M18
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 109—126
Beta-expansions with Pisot bases over $\mathbb{F} _{q}((x^{-1}))$
Mohamed Hbaib
MSC numbers : 11R06, 37B50
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 127—133
Construction of self-dual codes over $\mathbb F_{2} + u\mathbb F_{2}$
Sunghyu Han, Heisook Lee, and Yoonjin Lee
MSC numbers : Primary 94B60
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 135—143
The linear 2-arboricity of planar graphs without adjacent short cycles
Hong-Yu Chen, Xiang Tan, and Jian-Liang Wu
MSC numbers : 05C15
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 145—154
On the Tate-Shafarevich group of elliptic curves over $\mathbb Q$
Dohyeong Kim
MSC numbers : 11G05
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 155—163
On a $p$-adic analogue of $k$-ple Riemann zeta function
Daekil Park and Jin-Woo Son
MSC numbers : 11B68, 11S80
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 165—174
Hermite interpolation using PH curves with undetermined junction points
Jae Hoon Kong, Seung Pil Jeong, and Gwang Il Kim
MSC numbers : Primary 68U05, 65D18, 68U07
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 175—195
Normal families and shared holomorphic functions
Feng L\"u
MSC numbers : 30D45, 30D35
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 197—204
On graded Krull overrings of a graded Noetherian domain
Eun Kyung Lee and Mi Hee Park
MSC numbers : 13A02, 13B25, 13E05, 13F05
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 205—211
Which K3 surfaces with Picard number 19 cover an Enriques surface
Kwangwoo Lee
MSC numbers : 14J28
Bull. Korean Math. Soc. 2012 Vol. 49, No. 1, 213—222

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd